# SDR FDEA201203170987

- Difficulty date: March 17, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FORWARD HINGE BRACKET WING SIDE LOAD FITTING ATTACH   BARREL NUT HOLE FOUND CORRODED.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-09 REV 72.  EXISTING HOLE DIAMETER 0.660", FINAL HOLE DIAMETER 0.669", ALLOWABLE HOLE DIAMETER 0.667".  REPAIRED IAW EA 1-5750-  157158 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
